# SDR DALA2021081004583

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 88,865 hours, 23,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6805 2L EXIT SIGN TORN OFF. CORRECTIVE ACTION: REINSTALLED SIGN. NO DAMAGE NOTED. (7909925)
